# SDR IPXA2022040380790

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 29,423 hours, 20,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Sta 1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:S-4AFT CARGO SHEAR TIE AND BUTT SPLICE BEAR STRAP AT STA 1400, BETWEEN S-30R AND S-29L HAS CORROSIONREPAIRED IAW UPS EO B757-5330-83317-A AND VT MAE EA 757-5360-27-A2882 REV-
